Analytic representations of solutions of multidimensional inverse
Doklady Akademii Nauk, Tome 351 (1996) no. 2, pp. 151-154
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_351_2_a0,
author = {Yu. E. Anikonov},
title = {Analytic representations of solutions of multidimensional inverse},
journal = {Doklady Akademii Nauk},
pages = {151--154},
year = {1996},
volume = {351},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_351_2_a0/}
}
Yu. E. Anikonov. Analytic representations of solutions of multidimensional inverse. Doklady Akademii Nauk, Tome 351 (1996) no. 2, pp. 151-154. http://geodesic.mathdoc.fr/item/DAN_1996_351_2_a0/